Publications

Publications

Selected publications of 2021:

  1. S.V. Danielyan, A.E. Guterman, T.W. Ng: Integrability of diagonalizable matrices and a dual Schoenberg type inequality //Journal of Mathematical Analysis and Applications - 2021, June, Volume: 498 Issue: 2 124909. DOI.
  2. Nikolay Bogachev, Alexander Kolpakov: On Faces of Quasi-arithmetic Coxeter Polytopes //International Mathematics Research Notices - 2021, February, Volume 2021, Issue 4, Pages 3078–3096. DOI.
  3. Boris Goldengorin, Vadim Romanuke: Online heuristic for the preemptive single machine scheduling problem to minimize the total weighted tardiness //Computers & Industrial Engineering - 2021 May, Volume 155, 107090. DOI
  4. Vasilyeva, Kozlov, Alfaro-Bittner, Musatov, Raigorodskii, Perc, Boccaletti: Multilayer representation of collaboration networks with higher-order interactions //SCIENTIFIC REPORTS - 2021, March, Volume: 11, Issue: 1, 5666. DOI.
  5. K. Kovalenko, I. Sendiña-Nadal, N. Khalil, A. Dainiak, D. Musatov, A.M. Raigorodskii, K. Alfaro Bittner, B. Barzel, S. Boccaletti: Growing scale-free simplices //COMMUNICATIONS PHYSICS - 2021, March, Volume: 4 Issue: 1, 43. DOI.
  6. X.Dai K.Kovalenko M.Molodyk Z.Wangab X.Lib D.Musatov A.M.Raigorodskii K.Alfaro-Bittner G.D.Cooper Biancon, S.Boccaletti: D-dimensional oscillators in simplicial structures: odd and even dimensions display different synchronization scenarios //Chaos, Solitons & Fractals - 2021, May, Volume 146, 110888. DOI.
  7. Andrey Kupavskii, Alexandr Polyanskii, István Tomon, Dmitriy Zakharov: The Extremal Number of Surfaces //International Mathematics Research Notices - 2021, May. DOI.
  8. Maria Dostert and Alexander Kolpakov: Kissing number in non-Euclidean spaces of constant sectional curvature //Mathematics of Computation - 2021, APR. DOI.
  9. Pach, Janos; Rubin, Natan; Tardos, Gabor: Planar point sets determine many pairwise crossing segments //Advances in Mathematics - 2021, August Volume 3866 107779. DOI.
  10. Yang, B., Rassias, M.Th., Raigorodskii, A. On an Extension of a Hardy–Hilbert-Type Inequality with Multi-Parameters // Mathematics - 2021, October, Volume 9, Issue 19, Article number 2432, DOI.
  11. Kovalenko, K., Dai, X., Alfaro-Bittner, K., Raigorodskii А., Perc, M., Boccaletti, S. Contrarians synchronize beyond the limit of pairwise interactions // Physical Review Letters - 2021, December, Volume 127, Issue 2517, Article number 258301, DOI.
  12. Nora Frankl, Andrey Kupavskii: Diversity //Journal of Combinatorial Theory. Series A - 2021, August, Volume 182, 105468. DOI.
  13. Grigory Ivanov, Igor Tsiutsiurupa: Functional Lowner Ellipsoids //JOURNAL OF GEOMETRIC ANALYSIS - 2021, May. DOI.
  14. Grigory Ivanov: No-dimension Tverberg's theorem and its corollaries in Banach spaces of type 􀀀 //The Bulletin of the London Mathematical Society - 2021, online. DOI.
  15. Nora Frankl: Large Equilateral Sets in Subspaces of ℓ ∞ n of Small Codimension //Discrete and Computational Geometry - 2021, January. DOI.
  16. P Frankl, A Holmsen, A Kupavskii: Intersection theorems for triangles //Discrete & Computational Geometry - 2021, APR. DOI.
  17. Michael Th. Rassias, Bicheng Yang and Andrei Raigorodskii: Equivalent Properties of Two Kinds of Hardy-Type Integral Inequalities //SYMMETRY-BASEL - 2021, June, 13(6), 1006. DOI.
  18. J Pach, I. Tomon: Erdős-Hajnal-type results for monotone paths //Journal of Combinatorial Theory. Series B - 2021, November Volume 151, Pages 21 - 37. DOI.
  19. Keszegh, B., Lemons, N., Martin, R.R., Pálvölgyi, D., Patkós, B. Induced and non-induced poset saturation problems // Journal of Combinatorial Theory. Series A - 2021, November, Volume 184, Article number 105497, DOI.
  20. A Kupavskii, A Sagdeev All finite sets are Ramsey in the maximum norm // Forum of Mathematics, Sigma - 2021, August, Volume 9, DOI.
  21. Tomon, I., Zakharov, D Turán-type results for intersection graphs of boxes // Combinatorics Probability and Computing - 2021, 30, pp. 982–987, DOI.
  22. Fox, J., Pach, J., Suk, A. Bounded VC-Dimension Implies the Schur-Erdos Conjecture // Combinatorica - 2021, November, DOI.
  23. Polyanskii, A A Cap Covering Theorem // Combinatorica - 2021, October, Volume 41, Issue 5, pages 695-702, DOI.
  24. P. Frankl, A. Kupavskii: Beyond the Erdős Matching Conjecture //EUROPEAN JOURNAL OF COMBINATORICS - 2021, June, Volume: 95, 103338. DOI.
  25. B. Patkos and others: Adaptive majority problems for restricted query graphs and for weighted sets //DISCRETE APPLIED MATHEMATICS - 2021, January, Volume: 288, Pages: 235-245. DOI.
  26. Frankl, P.: On the number of distinct differences in an intersecting family //Discrete Mathematics - 2021, February, Volume: 344, Issue: 2 112210. DOI.
  27. G. Ivanov: On the volume of projections of the cross-polytope //Discrete Mathematics - 2021, May, 112312, Volume 344, Issue 5,. DOI.
  28. R Aharoni, J Briggs, J Kim, M Kim: Badges and rainbow matchings //Discrete Mathematics - 2021, June, Volume: 344, Issue: 6, 112363. DOI.
  29. Frankl, P., Kupavskii, A.: Almost intersecting families //Electronic Journal of Combinatorics - 2021, Volume 28, Issue 2, P2.7. DOI.
  30. Dániel Gerbner, Dániel T. Nagy, Balázs Patkós, Máté Vizer: Supersaturation, counting, and randomness in forbidden subposet problems //Electronic Journal of Combinatorics - 2021, February, Volume: 28, Issue: 1, P1.40. DOI.
  31. Grigory Ivanov: Tight frames and related geometric problems //Canadian Mathematical Bulletin - 2020, online, pp. 1 - 22. DOI.
  32. Naszódi, M., Polyanskii, A. Perron and Frobenius meet Caratheodory // Electronic Journal of Combinatorics - 2021, Volume 28, Issue 3, Article number P3.26, DOI.
  33. Gerbner, D., Patkós, B., Tuza, Z., Vizer, M. On saturation of Berge hypergraphs // European Journal of Combinatorics - 2022, May, Volume 102, Article number 103477, DOI.
  34. Frankl, P. On the size of shadow-added intersecting families // European Journal of Combinatorics - 2021, February, Volume 92, Article number 103243, DOI.
  35. Semchankau, A., Shabanov, D., Shkredov, I. Number of A + B ≠ C solutions in abelian groups and application to counting independent sets in hypergraphs // European Journal of Combinatorics - 2022, February, Volume 100, Article number 103453, DOI.
  36. Gerbner, D., Nagy, D.T., Patkós, B., Vizer, M. Forbidden subposet problems in the grid // Discrete Mathematics - 2022, March, Volume 345, Issue 3, Article number 112720, DOI.
  37. K. I. Olmezov: An Elementary Analog of the Operator Method in Additive Combinatorics //Mathematical Notes - 2021, Volume 109, Issue 1, Pages 117–128. DOI.
  38. D. Nagy, B. Patkos: On L-close Sperner systems //Graphs and Combinatorics - 2021, February 12. DOI.
  39. Frankl, P.: On the arithmetic mean of the size of cross-union families //Acta Mathematica Hungarica - 2021, June, Volume: 164, Issue: 1 ,Pages: 312-325. DOI.
  40. YA Demidovich, ME Zhukovskii: Chromatic Numbers of Distance Graphs without Short Odd Cycles in Rational Spaces //Mathematical Notes - 2021, Volume 109, Issue 5, Pages 723–733. DOI.
  41. Macourt, Simon; Petridis, Giorgis; Shkredov, Ilya D.; and other coauthors: Bounds of Trilinear and Trinomial Exponential Sums //SIAM Journal on Discrete Mathematics - 2020, Volume: 34 Issue: 4 Pages: 2124-2136. DOI.
  42. Grigory Ivanov, Igor Tsiutsiurupa: On the volume of sections of the cube //Analysis and Geometry in Metric Spaces - 2021, Volume 9 Issue 1. DOI.
  43. Ishkina, Sh Kh; Vorontsov, K. V. Sharpness: Estimation of Combinatorial Generalization Ability Bounds for Threshold Decision Rules //Automation and Remote Control - 2021, May Volume 82, Issue 5, Pages 863 - 876. DOI.
  44. Nilov, F.K., Polyanskii, A.A. A Sylvester–Gallai Type Theorem for Abelian Groups // Mathematical Notes 2021, July, Volume 110, Issue 1-2, pages 110 - 117, DOI.

Selected publications of 2020:

  1. G Ivanov, M Naszódi, A Polyanskii: Approximation of the average of some random matrices. Journal of Functional Analysis. 2020 October, 279 (7), article number: 108684.
  2. Andrey Kupavskii, Dmitriy Zakharov: The right acute angles problem? European Journal of Combinatorics. 2020 October, 89, article number: 103144.
  3. Andrey Kupavskii, Zhivotovskiy N.: When are epsilon-nets small? Journal of Computer and System Sciences. June 2020, 110, pp. 22-36.
  4. János Pach, Reed B., Yuditsky Y.: Almost All String Graphs are Intersection Graphs of Plane Convex Sets. Discrete & Computational Geometry volume. June 2020, 63 (4), Special Issue, pp. 888-917.
  5. S Bustamante, J Corsten, Nora Frankl, A Pokrovskiy: Partitioning Edge-Colored Hypergraphs into Few Monochromatic Tight Cycles. SIAM Journal on Discrete Mathematics. 2020, 34 (2), pp. ‏ 1460-147
  6. K. I. Olmezov: Sharpening an Estimate of the Size of the Sumset of a Convex Set. Mathematical Notes. May 2020, 107 (5-6), pp. ‏ 984-987
  7. T. Schoen & I. D. Shkredov: L-functions and sum-free sets. Acta Mathematica Hungarica. August 2020, 61 (2), Special Issue, pp. ‏ 427-442
  8. János Pach, István Tomon: Colorings with only rainbow arithmetic progressions. Acta Mathematica Hungarica. August 2020, 161 (2)‏ SI, pp. ‏ 507-515
  9. Andreas F. Holmsen, Hossein Nassajian Mojarrad, János Pach, Gábor Tardos: Two extensions of the Erdos-Szekeres problem. Journal of the European Mathematical Society. 2020, 22 (12), pp. ‏ 3981-3995
  10. Andrey Kupavskii, A A Sagdeev: Ramsey theory in a space with Chebyshev metric. Russian Mathematical Surveys. 2020, 75 (5), pp. 965
  11. R Zhang, M E Zhukovskii, M I Isaev, I V Rodionov: Extreme value theory for triangular arrays of dependent random variables. Russian Mathematical Surveys. 2020, 75 (5, 455), pp. 193–194
  12. Sergei Kiselev, Andrey Kupavskii: Rainbow matchings in k-partite hypergraphs. Bulletin of the London Mathematical society. October 2020
  13. Andrey Kupavskii: The VC-dimension of k-vertex d-polytopes. Combinatorica. November 2020
  14. János Pach, Gábor Tardos, Géza Tóth: Disjointness graphs of segments in the space. Combinatorics, Probability and Computing. November 2020
  15. K. I. Olmezov: Additive Properties of Slowly Increasing Convex Sets. Mathematical Notes. November 2020, 108 (5-6), pp. ‏ 827-841
  16. Daniel Korandi, János Pach, István Tomon: Large homogeneous submatrices . SIAM Journal on Discrete Mathematics. 2020, 34 (4), pp. ‏ 2532-2552
  17. Michael Th. Rassias, Bicheng Yang and Andrei Raigorodskii: On a More Accurate Reverse Hilbert-Type Inequality in the Whole Plane. Journal of Mathematical Inequalities. November 2020, 14, pp. 1359–1374
  18. Balázs Patkós: On the general position problem on Kneser graphs. Ars Mathematica Contemporeana. 2020, 18 (2), pp. ‏ 273-280
  19. Peter Frankl: On the size of shadow-added intersecting families. European Journal of Combinatorics. February 2021, Volume 92, article number 103243
  20. Peter Frankl, Andrey Kupavskii: Simple Juntas for Shifted Families. DISCRETE ANALYSIS. 2020, September, article number: 14
  21. Alexander Guterman, Pavel Shteyner: Linear converters of weak, directional and strong majorizations. Linear Algebra and Its Applications. March 2021, 613, pp. 320-346

János Pach:

  1. Andrey Kupavskii, János Pach, István Tomon: On the Size of K-Cross-Free Families. Combinatorica 39(1): 153-164 (2019).
  2. Akitoshi Kawamura, Sonoko Moriyama, Yota Otachi, János Pach: A lower bound on opaque sets. Comput. Geom. 80: 13-22 (2019).
  3. Jacob Fox, János Pach, Andrew Suk: Approximating the rectilinear crossing number. Comput. Geom. 81: 45-53 (2019).
  4. Radoslav Fulek, János Pach: Thrackles: An improved upper bound. Discret. Appl. Math. 259: 226-231 (2019).
  5. Jacob Fox, János Pach, Andrew Suk: Erdős-Hajnal Conjecture for Graphs with Bounded VC-Dimension. Discret. Comput. Geom. 61(4): 809-829 (2019).
  6. János Pach, István Tomon: Ordered graphs and large bi-cliques in intersection graphs of curves. Eur. J. Comb. 82 (2019).
  7. János Pach, Géza Tóth: Many touchings force many crossings. J. Comb. Theory, Ser. B 137: 104-111 (2019).
  8. Jacob Fox, János Pach, Andrew Suk: Semi-Algebraic Colorings of Complete Graphs. Symposium on Computational Geometry 2019: 36:1-36:12.
  9. János Pach, István Tomon: On the Chromatic Number of Disjointness Graphs of Curves. Symposium on Computational Geometry 2019: 54:1-54:17.
  10. János Pach, István Tomon: Coloring Hasse Diagrams and Disjointness Graphs of Curves. GD 2019: 244-250.
  11. János Pach, Natan Rubin, Gábor Tardos: Planar point sets determine many pairwise crossing segments. STOC 2019: 1158-1166.
  12. János Pach, Reed B., Yuditsky Y.: Almost All String Graphs are Intersection Graphs of Plane Convex Sets. Discrete & Computational Geometry volume. June 2020, 63 (4), SI, pp. 888-917.
  13. János Pach, István Tomon: Colorings with only rainbow arithmetic progressions. Acta Mathematica Hungarica. August 2020, 161 (2) SI, pp. 507-515
  14. Andreas F. Holmsen, Hossein Nassajian Mojarrad, János Pach, Gábor Tardos: Two extensions of the Erdos-Szekeres problem. Journal of the European Mathematical Society. 2020, 22 (12), pp. 3981-3995
  15. János Pach, Gábor Tardos, Géza Tóth: Disjointness graphs of segments in the space. Combinatorics, Probability and Computing. November 2020
  16. Daniel Korandi, János Pach, István Tomon: Large homogeneous submatrices . SIAM Journal on Discrete Mathematics. 2020, 34 (4), pp. 2532-2552
  17. Jacob Fox, János Pach & Andrew Suk: The Schur-Erdős problem for sesmi-algebraic colorings. Israel Journal of Mathematics, 2020

Andrey Kupavskii:

  1. M. Csikós, A. Kupavskii, N. Mustafa, Optimal bounds on the VC-dimension, Journal of Machine Learning Research 20 (2019), 81.1-81.8.
  2. A. Kupavskii, Degree versions of theorems on intersecting families via stability, J. Comb. Theory Ser. A 168 (2019), 272-287.
  3. F. Ihringer, A. Kupavskii, Regular intersecting families, Disc. Appl. Math. 270 (2019), 142-152.
  4. P. Frankl, A. Kupavskii, Families of sets with no matching of sizes 3 and 4, European Journal of Combinatorics 75 (2019), 123-135.
  5. P. Frankl, A. Kupavskii, Partition-free families of sets, Proceedings of the London Mathematical Society 119 (2019), N2, 440-468.
  6. P. Frankl, A. Kupavskii, Two problems on matchings in set families - in the footsteps of Erdős and Kleitman, J. Comb. Th. Ser. B 138 (2019), 286-313.
  7. A. Kupavskii, N. Mustafa, K. Swanepoel, Bounding the size of an almost-equidistant set in Euclidean space, Comb. Probab. Comput. 28 (2019), N2, 280-286.
  8. P. Frankl, A. Kupavskii, Some results around the Erdős Matching Conjecture, Acta Mathematica Universitatis Comenianae, 88 (2019), N3, 695-699.
  9. S. Kiselev, A. Kupavskii, Sharp bounds for the chromatic number of random Kneser graphs, Acta Mathematica Universitatis Comenianae, 88 (2019), N3, 861'865.
  10. N. Frankl, A. Kupavskii, Nearly k-distance sets, Acta Mathematica Universitatis Comenianae, 88 (2019), N3, 689-693.
  11. R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, U. Wagner, The crossing Tverberg Theorem, Proceedings of SoCG'19, 38:1-38:13.
  12. Kupavskii, J. Pach, I. Tomon, On the size of k-cross-free families, Combinatorica 39 (2019), N1, 153-164.
  13. Andrey Kupavskii, Dmitriy Zakharov: The right acute angles problem? European Journal of Combinatorics. 2020 October, 89, article number: 103144.
  14. Andrey Kupavskii, Zhivotovskiy N.: When are epsilon-nets small? Journal of Computer and System Sciences. June 2020, 110, pp. 22-36.
  15. Andrey Kupavskii, A A Sagdeev: Ramsey theory in a space with Chebyshev metric. Russian Mathematical Surveys. 2020, 75 (5), pp. 965
  16. Sergei Kiselev, Andrey Kupavskii: Rainbow matchings in k-partite hypergraphs. Bulletin of the London Mathematical society. October 2020
  17. Andrey Kupavskii: The VC-dimension of k-vertex d-polytopes. Combinatorica. November 2020
  18. Peter Frankl, Andrey Kupavskii: Simple Juntas for Shifted Families. DISCRETE ANALYSIS. 2020, September, article number: 14

Alexandr Polyanskii:

  1. A. Polyanskii, On almost-equidistant sets II, Electronic Journal of Combinatorics 26(2), #P2.14.
  2. A. Polyanskii, On simultaneous approximations of in $3$ and ${\pi}/{\sqrt{3}}$ by rational numbers, Sbornik Mathematics 210(4), pp. 589-605.
  3. A. Polyanskii, On almost-equidistant sets, Linear Algebra and Its Applications 563, pp. 220-230.
  4. R. Pinchasi, A. Polyanskii, A One-Page Solution of a Problem of Erdős and Purdy, Discrete & Computational Geometry, pp. 1–4.
  5. G Ivanov, M Naszódi, A Polyanskii: Approximation of the average of some random matrices. Journal of Functional Analysis. 2020 October, 279 (7), article number: 108684.

Arseniy Sagdeev:

  1. A. Sagdeev, On the Partition of an Odd Number into Three Primes in a Prescribed Proportion, Mathematical Notes, 2019, Vol. 106, No. 1, pp. 98–107.
  2. A. Sagdeev, A. Raigorodskii, On a Frankl–Wilson theorem and its geometric corollaries, Acta Mathematica Universitatis Comenianae, 2019, Vol. 88, No. 3, pp. 1029–1033.
  3. Andrey Kupavskii, A A Sagdeev: Ramsey theory in a space with Chebyshev metric. Russian Mathematical Surveys. 2020, 75 (5), pp. 965

Sergei Kiselev:

  1. J. Balogh, D. Cherkashin, S. Kiselev, Coloring general Kneser graphs and hypergraphs via high-discrepancy hypergraphs, European Journal of Combinatorics, 2019, pp. 228-236.
  2. S. Kiselev, A. Kupavskii, Sharp bounds for the chromatic number of random Kneser graphs, Acta Mathematica Universitatis Comenianae, 88 (2019), N3, 861-865.
  3. Sergei Kiselev, Andrey Kupavskii: Rainbow matchings in k-partite hypergraphs. Bulletin of the London Mathematical society. October 2020

Lev Shabanov:

  1. L. E. Shabanov, Turán-Type Results for Distance Graphs in an Infinitesimal Plane Layer, Journal of Mathematical Sciences, February 2019, Volume 236, Issue 5, pp 554–578.